# SDR ASOA2012072601980

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,300 hours, 18,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT LOWER BS 280 WEB FOUND RBL 26 ANGLE CRACKED AT LOWER 2 FASTENER HOLES.  REMOVED DAMAGED ANGLE,  LOCATED & DRILLED NEW ANGLE, AND INSTALLED IAW SRM 51-42-21-001-001-A01.
